# SDR GTIA2019042953301

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 11,798 hours, 5,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA C REPORTED ON TAKE OFF AND THAT A STORAGE ODOR. GAVE HER A HEADACHE AND RUNNY EYES DURING CRUISE TWO EVENTS OF A STRANGER SMELL ROW R4-PERFORMED TSM 05-50-00-810-831A  TYPE 9 MISCELLANEOUS NO FURTHER DEFECTS NOTED A/C OK FOR SVC.
